MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3" (8 CM) APPX 0.22 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS (BLUE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3" (8 CM) APPX 0.22 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS (BLUE; STOPCOCK, I.V. SET
Catalog Number B33868
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event involved a s3" (8 cm) appx 0.22 ml, smallbore bifuse ext set w/2 microclave¿, 2 clamps (blue), rotating luer.It was reported that an unspecified chemotherapy was running through the tubing when blood was observed on the sheets from a lab draw where it was leaking out of the cap.The tubing was set up in a closed system.There were no holes, cuts, tears or any defects noted.The tubing was replaced and the infusion therapy resumed.A chemotherapy spill was cleaned up per facility control.It did not come into contact with the patient or healthcare provider.There was no adverse event/human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
The customer's complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no non-conformities were found that would have led to the reported complaint.

Brand Name
3" (8 CM) APPX 0.22 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS (BLUE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19817715
Report Number9617594-2024-00934
Device Sequence Number8694718
Product Code FMG
UDI-Device Identifier00887709084223
UDI-Public(01)00887709084223(17)280601(10)13661357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33868
Device Lot Number13661357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown